Tag Archives: Kirkland

Kirkland Signature USP Ibuprofen, 2 Bottles 200 mg of 500 Tablets Each

Kirkland Signature Ibuprofen Tablets USP, 200 mg active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. Kirkland Signature Ibuprofen Tablets USP, 200 mg are a nonsteroidal anti-inflammatory drug (NSAID) and come in easy-to-swallow tablets. A strong medicine for aches and… Read More »

Diphenhydramine HCI 25 Mg – Kirkland Brand – Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl® Allergy Generic – 600 Count

Temporarily relief of the following symptoms: Sneezing and running nose; itching, watery eyes; hay fever symptoms; Itching of nose or throat .Temporarily relief of sneezing and running nose, itchy watery eyes, hay fever symptoms and itching of nose or throat. Relief from sneezing and running nose Itching, Watery Eyes;Hay Fever symptoms; Itching of Nose or… Read More »

Kirkland Signature Omeprazole Delayed Release, Acid Reducer Tablets 20 mg, 42 Count

Kirkland Signature Omeprazole 20 mg 42 Tablets Three 14-Day Courses of Treatment, Delayed Release Tablets Treats frequent heartburn (occurs 2 or more days a week) Not intended fro immediate relief of heartburn; this drug may take up to 1 to 4 days for full effect Take every day for 14 days for full effect of… Read More »